Are Your Nutrients Depleting?

Are you feeling a lack of energy? Are your muscles aching? Do or a loved one take medications for blood pressure, cholesterol or diabetes?


You may be experiencing drug-induced nutrient depletion.



As certain prescription medications improve your health, many prescriptions, can also deplete the body of essential vitamins, minerals and enzymes the body needs to function optimally. These prescriptions may include those for blood pressure, cholesterol, diabetes and for preventing pregnancy. When your nutrients are being depleted, it can cause the body to feel rundown.


Drug-induced nutrient depletion can also cause the body to experience side effects, such as:

  • Decrease fatigue

  • Appetite Loss

  • Decreased Sleep

  • Anxiety

  • Decreased Libido

  • Muscle aches

  • Nausea

  • Frequent infection

  • Increase risk of developing other chronic conditions

How do I combat drug-induced nutrient depletion? You can restore depleted vitamins, minerals and enzymes by adding a supplement to your daily regimen. Talk with your pharmacist or doctor about which supplements are best suited for your health needs.


#HarmonsBlog #HarmonsPharmacy #NutrientDepletion

12 views0 comments

© 2021 Harmon's Pharmacy. All Rights Reserved. | Privacy Policy | Notice of Privacy PracticesWebsite Designed by GRX Marketing

The information provided on this website is for informational purposes only and is not intended as a substitute for professional medical advice, diagnosis, or treatment. Please consult your healthcare provider with questions concerning any medical condition. While we try to update our content often, medical information changes rapidly. Therefore, some information may be out of date.